# SDR UPS202542

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK MAINTENANCE FOUND CRACKS IN STRINGERS 14L, 15L, 16L AT STA 294.5.  REPAIRED PER UPS EO B727-5310-1259F.
